# SDR GTIA2018101802901

- Difficulty date: October 17, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 48,541 hours, 22,534 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Assist System
- Condition: Low
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 PASSENGER DOOR ASSIST REQUIRES SERVICES -SERVICED L2 PASENGER DOOR ASSIST IAW AMM 52-10-00.
